# SDR ASAA2021101336439

- Difficulty date: October 13, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,649 hours, 6,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7501189
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION HAS AREAS OF CORROSION STA 500H TO 500L DOT # RSM 13-002. GROUNDED - YES. FWD PIT LH TRANSITION PANEL FROM STA 500H TO 500L OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2, REPAIRED IAW B737-900 SRM 53-00-53-2R-5.W= 3 O= .040 R= .015 L= 6 D= .025.
